# SDR IPXA09657953

- Difficulty date: November 11, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 34,858 hours, 10,675 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AREA OF DELAMINATION, LEFT SIDE, FSS 195.39.  REMOVED, REPAIRED AND INSTALLED PER SRM 51-40-02-OG, AND BOEING DWG 175T0000.
